کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
843630 | 908560 | 2009 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Periodic solutions for damped differential equations with a weak repulsive singularity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This paper deals with the existence of positive TT-periodic solutions for the following damped differential equation ẍ+p(t)ẋ+q(t)x=f(t,x)+c(t), where pp, qq, c∈L1(R)c∈L1(R) are TT-periodic functions and f∈Car(R×R+,R) is TT-periodic in the first variable. We will prove that a weak repulsive singularity enables the achievement of new existence criteria through a basic application of Schauder’s fixed point Theorem.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 70, Issue 6, 15 March 2009, Pages 2395–2399
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 70, Issue 6, 15 March 2009, Pages 2395–2399
نویسندگان
Xiong Li, Ziheng Zhang,